MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® ALL- SILICONE FOLEY CATHETER TRAY

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® ALL- SILICONE FOLEY CATHETER TRAY
Model Number A902416
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the iodine packet had burst in the foley tray.
 
Event or Problem Description
It was reported that the iodine packet had burst in the foley tray.
 
Additional Manufacturer Narrative
The reported event was confirmed.Received 1 opened surestep foley tray system for evaluation.During the visual inspection, it was noted that the iodine package had a small cut in one side.The damage measured 0.136".The package presented a leak by this small cut and contaminated the tray.The root cause of the damage could not be determined.The damage could have occurred during handling or transportation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use states the following: "visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use." 1267: "l" 2645: "nl".

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® ALL- SILICONE FOLEY CATHETER TRAY
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7287900
Report Number1018233-2018-00506
Device Sequence Number1671246
Product Code EZL
UDI-Device Identifier00801741074042
UDI-Public(01)00801741074042
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA902416
Device Catalogue NumberA902416
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2018
Initial Date Received by Manufacturer 01/30/2018
Supplement Date Received by Manufacturer03/20/2018
Initial Report FDA Received Date02/21/2018
Supplement Report FDA Received Date03/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1